advertisement
Question
Posted by: Candy | 2012-02-27

Yaz bc and libido

Hi Doc

I am having a huge problem with my Yaz pills, i have been taking them for the last 6 months but i had to stop it. The reason for that is because it decreased my sex dive to ZERO, it made me moody and totally horrible to everyone around me. all of this is very strange becase i am 23, and I should be a happy go lucky, not sad depressed and moody.

I stopped mainly because this pill reduceed my sex drive COMPLETELY, to the point where i dont even want my bf to touch me, or even kiss me. I love him, i am very attracted to him, but i just dont want him to come near me sexually. Before i started Yaz, i loved doing it, all the time everyday almost, now I actually try everything to aoid it.

It has effected my relationship, my bf things i am not attracted to him, and i try and explain why this is happening, but he cant understand.
I have been back to the Doc who prescribed it for me, he for some reason does not belive it is the pill. and advised to to stop, the last active pill i took was the 27th of jan. I really thought i would get my sex drive back by now, but instead, i feel just as bad, and now i am weepy, sad, and cry over every little thing. Im so worried, i just want to be myself again, please help me:(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Candy,

Based on what you have described it is evident that what may going on here for you may be more complex than what this forum can address fully and sufficiently. Yaz is an oral contaceptive also used to assist with treating acne.

There is a link between loss of sex drive and the use of oral contraceptives amongst women. Yet the severity of the emotional and mood related symptoms you describe are of concern.

I would suggest you also consult a therapist to explore these.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Candy | 2012-02-27

I did not do a test yet, maybe i should, we havent had sex since i have stopped the pill.

Do you know how you can balance your hormones again?

Reply to Candy
Posted by: B | 2012-02-27

did you do a pregnancy test yet?

And yes, the pill (some of them anyway) can take your sex drive away.

Reply to B

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement